# SDR SWI2025F00388

- Difficulty date: January 7, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR CUTOUT FS1000.00 AFT LOWER CHANNEL (MM670-35517-003) AND BRACKET ( CC670-38812-1) BENT     (C-CHECK RO 3/18/2025)    EVALUATED AFT BAGGAGE BAY DOOR CUTOUT FS1000.00 AFT LOWER CHANNEL (MM670-35517-003) AND BRACKET ( CC670-38812-1), NO DAMAGE IS ALLOWED, REF. CRJ900 SRM 53-61-58-101-001-A01. REMOVED AND INSTALLED NEW AFT LOWER CHANNEL AND BRACKET REF CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND DRAWING MM670-35060 REV W FOR FASTENER CALL OUT. COMPLIED WITH 51-900-1002-SKY
